Journal of the Indonesian Mathematical Society

Journal of the Indonesian Mathematical Society disseminates new research results in all areas of mathematics and their applications. Besides research articles, the journal also receives survey papers that stimulate research in mathematics and their applications. Journal of the Indonesian Mathematical Society has been acreditated by the General Directorate of Higher Education (DIKTI) SK NO.:58/DIKTI/Kep/2013. All published articles in Journal of the Indonesian Mathematical Society are freely accessible in that website.

Submit your manuscripts today! (ONLY in English) through our online system. Download the article template for writing format and style in here.

Registration and login are required to submit items online and to check the status of current submissions.

Already have a Username/Password for Journal of the Indonesian Mathematical Society?
Need a Username/Password?

Journal Homepage Image

Volume 23 Number 2 (OCTOBER 2017)

Table of Contents

Articles

Aiyared Iampan
PDF
1-19
Sridhara G, Rajesh Kanna
PDF
21-31
Indah Emilia Wijayanti, Dian Ariesta Yuwaningsih
PDF
33-45
Hamid Tavallaee, Robabeh Mahtabi
PDF
47-53
Mohammad Reza Heidari Tavani
PDF
55-65
Kai Lin Ong
PDF
67-75